# SDR 2022FA0000754

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: General aviation
- Aircraft: N532CV
- Make and model: Dhav DHC6300
- Aircraft serial: 532
- Aircraft time: 51,676 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Loose
- Location: Nlg
- Part time: 51,676 hours
- Component: Nlg, Wiplineinc
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING MAINTENANCE FLIGHT, LEFT NOSE GEAR DOWN LIGHT DID NOT ILLUMINATE.    ADJUSTED PROXIMITY SWITCH TO ILLUMINATE NOSE GEAR DOWN LIGHT. JACKED AIRCRAFT AND GEAR OPS CHECK GOOD IN REFERENCE TO WIPAIRE SERVICE MANUAL & ICA WIPLINE 13000 FLOATS CHAPTER 2.  INSTALLED 2 BAND CLAMPS P/N QS200-16W ON FWD AND AFT SIDE OF PROXIMITY SWITCH TO HOLD SWITCH IN PROPER POSITION. INSTALLED ANTI-CHAFF TAPE UNDER THE CLAMPS TO PREVENT METAL TO METAL CONTACT.
